# SDR HALA2010121400584

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 34,084 hours, 6,454 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ON CLIMBOUT RIGHT FUEL QTY INDICATOR AND TOTALIZER WENT BLANK - INTERMITTENT FUEL CONFIG EICAS MESSAGE ILLUMINATED 2. DURING FUEL DUMP "FWD EQUIPMENT COOLING" EICAS AND NO COOLING LIGHT ILLUMINATED.   DECLAMPED RT MAIN TANK HARNESS, INSTALLED RT MAIN TANK HARNESS FROM HIZ/LOZ REC TO PROBES 3,4,5. INSTALLED HIZ/LOZ HARNESS CLAMPED TO PROBES 11,12,13,14 PER AMM 28-41-09 INSTALLED REMAINING WIRE HARNESS AS PER AMM 28-41-09 BIT CHK PASS ON FQIS 2. REPLACED RELAYS K336,K369,K1319 PER SSM 21-23-01 AND 21-58-06 OPS CK GOOD OK FOR SERVICE.
